MathSciNet Relay Station
MathSciNet bibliographic data
MR803834 (87a:11104) 11R16 (11D25)
Bremner, Andrew Integral generators in a certain quartic field and related Diophantine equations. Michigan Math. J. 32 (1985), no. 3, 295–319.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement